| Model Number |
90 DEG CURVE RIGHT, QUICKPASS LASSO |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/25/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6068-90r quickpass lasso would not deploy wire.This occurred during use in a case with no patient effect.This case was completed by new product of same product number.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.